| Model Number |
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 4/26/2023, it was reported by a sales representative via email that (2) pec button's from an ar-2658tr knotless distal clavicle plate button tightrope deployed prematurely in the intramedullary within the clavicle.Both times the surgeon was able to remove everything from inside the patient and complete the case successfully with a third ar-2658tr knotless distal clavicle plate button tightrope.This was discovered during a procedure on (b)(6) 2023.Additional information received on 4/28/2023: this was discovered during an orif of a distal clavicle fracture on the right side.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.